# SDR DALA2016112609271

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Bs 1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON UPPER AND LWR EDGE OF DOOR BS 1193 AT AFT CARGO DOOR INNER STRUCTURE. FITTINGS ON UPPER AND LWR EDGE WERE REPLACED IAW SRM 51-30-2 ,  51-30-1 AND  51-30-5.
